# SDR UPS98827267

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, SEAT TRACK D HAS AREAS OF CORR FROM 1240 TO 1400.  REMOVED AND REPLACED SEAT TRACK IAW DC8 SRM 51-1-8, 52-2-3, 51-3-0 FROM STA 1330 TO 1270.
